# SDR 2004FA0000421

- Difficulty date: April 21, 2004
- Submitted: May 27, 2004
- Operation: General aviation
- Aircraft: N195ME
- Make and model: Cessna 525
- Aircraft serial: 5250110
- Engine: Wilint FJ441A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 99144022
- Part serial: S4883T0246
- Condition: Split
- Location: Rt Pylon
- Part time: 4,395 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOTS NOTICED SLIGHT TEMP RISE IN RT ENGINE, AND AN UNUSUAL VIBRATION ALL ENGINE INDICATIONS IN NORMAL RANGES POSTFLIGHT WALK AROUND NOTICED A SPLIT IN THE PRESSURIZATION (BLEED AIR) PRE-COOLER IN THE RT PYLON.  PAINT DISCOLORATION WAS NOTED NO DAMAGE TO ADJACENT STRUCTURES.  NO EVIDENCE OF IMPACT DAMAGE.  IT SHOULD BE NOTED THAT THIS PRE-COOLER IS UP-STREAM OF THE BLEED AIR SHUT OFF VALVES.  INCLUDE INSPECTION AT PRE-POST FLIGHT.
